Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child having resurfacing fever post wearing off paracetamol effect. What can be done?<br>

Hello Doctor,My daughter is 2 years old and she is having fever since yesterday.Am giving Paracetamol syrup once in every 6 hours.once I give medicine within one hour fewer is coming down.But after 4 hours again temperature is increasing.It been 24 hours but still she has fewer.What should I do?Should I continue with paracetamol or should I start an antibiotic?If I have to give antibiotic, which antibiotic I should give?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your daughter is having recurring episodes of fever inspite of getting paracetamol..then it is necessary to consult to physician to get her have not told whether she is having any other symptoms along with fever like cough, breathlessness, running nose, diarrohea or vommitting..
If yes then definitely she needs a course of antibiotics which will take care of underlying infection and fever will subside down....
Thank u...
Answered: Sun, 24 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor